MAUDE Adverse Event Report: STRYKER GMBH HUMERAL CUP - 40MM DIA X 4MM THK; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH HUMERAL CUP - 40MM DIA X 4MM THK; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5570-4004
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation revealed the baseplate, the peripheral screws, the humeral cup, the humeral insert, the glenosphere and the humeral stem to be the primary products.No further associated products were reported.A physical examination could not be carried out as the items were not received for evaluation (retained by the patient).A review of the device history records revealed no deviation in the manufacturing process.The items were documented as faultless prior to distribution.Thus, we excluded deviations in material and manufacturing.In the case presented a patient had been treated with a reunion reverse shoulder arthroplasty on (b)(6) 2016.On (b)(6) 2017 the patient had to be revised as the patient presented with instability.All implants were removed and replaced by new ones.Only the humeral stem was not exchanged.Further information such as medical records, x-rays, surgery reports or progress notes will not be available due to hospital policy.Thus a medical statement was not possible.The reported event could not be confirmed with the information given.A more precise evaluation was not possible.With available information a deficiency of the devices could not be verified.The file will be closed formally.In case relevant clinical information or the items should become available, we reserve the right to update the investigation and change the root cause.Review of complaint history, capa databases and risk analysis did not identify any discrepancies.There are no open actions in place related to the reported event for the subject products.Patient kept the device.
 
Event or Problem Description
As reported: "surgeon did original surgery.Patient presented with instability.Proceeded to revise all components other than stem.All new parts (reunion).Right shoulder - no other info per hospital policy.".

Brand Name
HUMERAL CUP - 40MM DIA X 4MM THK
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key6881219
Report Number0008031020-2017-00546
Device Sequence Number19137939
Product Code KWS
UDI-Device Identifier07613327098389
UDI-Public07613327098389
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Catalogue Number5570-4004
Device Lot Number9E4A9X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight106